# SDR AUS20011428

- Difficulty date: September 1, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) LANDING GEAR ANTI-RETRACTION SUPPRESSION DIODE WIRE BROKEN OFF AND INSULATION WASHERS BADLY WORN.
